# SDR 9513319163

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND FUSELAGE SKIN AT AFT SIDE OF FORWARD ENTRY DOOR CRACKED AT THIRD AND FOURTH DOOR STOPS.  ACCOMPLISHED TEMPORARY REPAIR PER EA 91-102773.
